Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada, reyataz and Novir , as second line now high cholesterol anf viral failure
Apr 29, 2011

Started treatment in 2003, on AZT,3TC and Viramune, never reached undetectable levels, CD4 started at 275, hovered at 350-400, therefore doctor switched in 2008 to Truvada, Reyataz and Norvir. Within 6 months VL was undetectable and CD4 500 and has remained until one week ago blood levels showed the cholesterol levels are almost double - 9, Triglycerides normal, CD4 still 500, VL 350. What will be the next step? If this combination is failing with high cholosterol as well what is the next option withsuch results. Kindly assist

Response from Dr. Henry

Would wait to see if increased viral load is maintained or worsens still and get a resistance test to determine what the next regimen should include if resistance is detected. For the short term, good viral control with a regimen you can tolerate should be the highest priority--can sort out the cholesterol issue later. KH



Previous
Cystic Acne with no resolution
Next
Abdominal and waist fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement